# SDR FDEA202303030741

- Difficulty date: March 3, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 262NF
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR BOARD 262NF NEEDS ONE DAMAGED SCREW INSERT REPLACED. FABRICATED MAIN DECK FLOOR BOARD 262NF PER FEDEX DRAWING SRZ-25-005
